On extending a norm residue symbol.
Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 124-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__245_151063,
author = {K.H.M. Glass and R.A. Moore and G. Whaples},
title = {On extending a norm residue symbol.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {124--132},
year = {1970},
volume = {245},
zbl = {0211.07902},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__245_151063/}
}
K.H.M. Glass; R.A. Moore; G. Whaples. On extending a norm residue symbol.. Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 124-132. http://geodesic.mathdoc.fr/item/JRAM_1970__245_151063/